# SDR AALA20010663

- Difficulty date: March 29, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N722AA
- Make and model: Boeing 727227
- Aircraft serial: 20730
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P400051126
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE FIRST CLASS EMERGENCY EXIT LIGHT DIM.  REPLACED FIRST CLASS EMERGENCY EXIT LIGHT MODULE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
